# SDR CALA2022120703328

- Difficulty date: December 7, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 90,070 hours, 35,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lanyard
- Condition: Loose
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL DANGLING ON A/C BELLY.  RESECURED LOOSE LANYARD STRAP ON LH ACCESS BELLY PANEL.
